The effect on fisher-kpp propagation in a cylinder with fast diffusion on the boundary

L. Rossi, A. Tellini, E. Valdinoci

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper we consider a reaction-diffusion equation of Fisher-KPP type inside an infinite cylindrical domain in RN+1, coupled with a reaction-diffusion equation on the boundary of the domain, where potentially fast diffusion is allowed. We will study the existence of an asymptotic speed of propagation for solutions of the Cauchy problem associated with such a system, as well as the dependence of this speed on the diffusivity at the boundary and the amplitude of the cylinder. When N = 1 the domain reduces to a strip between two straight lines. This models the effect of two roads with fast diffusion on a strip-shaped field bounded by them.
Original languageEnglish
Pages (from-to)4595-4624
Number of pages30
JournalSIAM Journal on Mathematical Analysis
Volume49
Issue number6
DOIs
Publication statusPublished - 2017
Externally publishedYes

Fingerprint

Fast Diffusion
Propagation
Reaction-diffusion Equations
Strip
Diffusivity
Straight Line
Cauchy Problem
Model

Cite this

@article{8724beff83de4b22b21687e95a085479,
title = "The effect on fisher-kpp propagation in a cylinder with fast diffusion on the boundary",
abstract = "In this paper we consider a reaction-diffusion equation of Fisher-KPP type inside an infinite cylindrical domain in RN+1, coupled with a reaction-diffusion equation on the boundary of the domain, where potentially fast diffusion is allowed. We will study the existence of an asymptotic speed of propagation for solutions of the Cauchy problem associated with such a system, as well as the dependence of this speed on the diffusivity at the boundary and the amplitude of the cylinder. When N = 1 the domain reduces to a strip between two straight lines. This models the effect of two roads with fast diffusion on a strip-shaped field bounded by them.",
author = "L. Rossi and A. Tellini and E. Valdinoci",
year = "2017",
doi = "10.1137/17m1125388",
language = "English",
volume = "49",
pages = "4595--4624",
journal = "SIAM Journal on Mathematical Analysis",
issn = "0036-1410",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "6",

}

The effect on fisher-kpp propagation in a cylinder with fast diffusion on the boundary. / Rossi, L.; Tellini, A.; Valdinoci, E.

In: SIAM Journal on Mathematical Analysis, Vol. 49, No. 6, 2017, p. 4595-4624.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The effect on fisher-kpp propagation in a cylinder with fast diffusion on the boundary

AU - Rossi, L.

AU - Tellini, A.

AU - Valdinoci, E.

PY - 2017

Y1 - 2017

N2 - In this paper we consider a reaction-diffusion equation of Fisher-KPP type inside an infinite cylindrical domain in RN+1, coupled with a reaction-diffusion equation on the boundary of the domain, where potentially fast diffusion is allowed. We will study the existence of an asymptotic speed of propagation for solutions of the Cauchy problem associated with such a system, as well as the dependence of this speed on the diffusivity at the boundary and the amplitude of the cylinder. When N = 1 the domain reduces to a strip between two straight lines. This models the effect of two roads with fast diffusion on a strip-shaped field bounded by them.

AB - In this paper we consider a reaction-diffusion equation of Fisher-KPP type inside an infinite cylindrical domain in RN+1, coupled with a reaction-diffusion equation on the boundary of the domain, where potentially fast diffusion is allowed. We will study the existence of an asymptotic speed of propagation for solutions of the Cauchy problem associated with such a system, as well as the dependence of this speed on the diffusivity at the boundary and the amplitude of the cylinder. When N = 1 the domain reduces to a strip between two straight lines. This models the effect of two roads with fast diffusion on a strip-shaped field bounded by them.

UR - https://www.scopus.com/inward/record.uri?eid=2-s2.0-85040092472&doi=10.1137%2f17M1125388&partnerID=40&md5=1d5c0577deed1b5a6d91adde03f9e12f

U2 - 10.1137/17m1125388

DO - 10.1137/17m1125388

M3 - Article

VL - 49

SP - 4595

EP - 4624

JO - SIAM Journal on Mathematical Analysis

JF - SIAM Journal on Mathematical Analysis

SN - 0036-1410

IS - 6

ER -